Alert archive / Idaho / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 19, NWS Missoula, MT
NWS Missoula, MT issued this severe thunderstorm warning at Aug 5, 2009, 9:36 PM PDT for Clearwater County, Idaho County, Idaho. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2009, 9:36 PM PDT (04:36 UTC)
- Expired
- Aug 5, 2009, 10:00 PM PDT
- In force
- 24 min
- Issued by
- NWS Missoula, MT
- Area
- Storm-based polygon
Counties Clearwater County, ID, Idaho County, ID
The radar
The Missoula radar (KMSX), 173 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 4.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 113 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 3235 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KMSO 060436
SVRMSO
IDC035-049-060500-
/O.NEW.KMSO.SV.W.0019.090806T0436Z-090806T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
936 PM PDT WED AUG 5 2009
THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN IDAHO COUNTY IN CENTRAL IDAHO...
SOUTHERN CLEARWATER COUNTY IN NORTH CENTRAL IDAHO...
* UNTIL 1000 PM PDT.
* AT 934 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER.
THIS STORM WAS LOCATED NEAR KOOSKIA...OR ABOUT NEAR KAMIAH...AND
WAS MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...EAST KAMIAH...GLENWOOD...KOOSKIA...
MUSSELSHELL...STITES...SYRINGA AND WEIPPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL HAS BEEN REPORTED WITH THIS SEVERE THUNDERSTORM. DAMAGING
WINDS ARE POSSIBLE...ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN.
FOR YOUR PROTECTION...GO INDOORS AND STAY AWAY FROM WINDOWS. IF YOU
ARE CAUGHT OUTSIDE...MOVE TO A WELL PROTECTED AREA.
&&
LAT...LON 4620 11613 4621 11612 4621 11606 4622 11603
4624 11607 4627 11609 4663 11557 4630 11525
4606 11598
TIME...MOT...LOC 0435Z 234DEG 29KT 4619 11594
$$
LOEFFELBEIN2 follow-up statements
000 WWUS55 KMSO 060452 SVSMSO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MISSOULA MT 1052 PM MDT WED AUG 5 2009 IDC035-049-060500- /O.CON.KMSO.SV.W.0019.000000T0000Z-090806T0500Z/ IDAHO ID-CLEARWATER ID- 952 PM PDT WED AUG 5 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM PDT FOR SOUTHERN CLEARWATER AND NORTHERN IDAHO COUNTIES... * AT 951 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER. THIS STORM WAS LOCATED 7 MILES SOUTH OF MUSSELSHELL...OR ABOUT 12 MILES EAST OF KAMIAH...AND WAS MOVING NORTHEAST AT 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED IN KOOSKIA WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. && LAT...LON 4617 11574 4632 11594 4663 11557 4630 11525 TIME...MOT...LOC 0452Z 234DEG 29KT 4627 11578 $$ LOEFFELBEIN
000 WWUS55 KMSO 060459 SVSMSO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MISSOULA MT 1059 PM MDT WED AUG 5 2009 IDC035-049-060508- /O.EXP.KMSO.SV.W.0019.000000T0000Z-090806T0500Z/ IDAHO ID-CLEARWATER ID- 959 PM PDT WED AUG 5 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLEARWATER AND NORTHERN IDAHO COUNTIES EXPIRES AT 1000 PM PDT... THE THUNDERSTORM IS STILL CAPABLE OF PRODUCING HAIL UP TO 3/4 OF AN INCH IN DIAMETER AND GUSTY WINDS. LAT...LON 4617 11574 4632 11594 4663 11557 4630 11525 TIME...MOT...LOC 0458Z 234DEG 29KT 4630 11573 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 1:52 PM PDT, 7 hours 44 minutes earlier.
Area forecast discussion, Aug 5, 1:52 PM PDT, 7 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MISSOULA MT 252 PM MDT WED AUG 5 2009 ...STRONG STORMS POSSIBLE THROUGH THURSDAY FOLLOWED BY A POTENTIAL HEAVY RAIN EVENT... .DISCUSSION...TONIGHT AND THURSDAY...A SOUTHWEST FLOW ALOFT WILL BRING INCREASING AMOUNTS OF MOISTURE AND PRODUCE A MORE UNSTABLE ATMOSPHERE THROUGH THURSDAY. THE STRONGEST STORMS THIS EVENING SHOULD BE MAINLY OVER FAR NORTHWEST MONTANA AND THE CLEARWATER MOUNTAINS IN NORTH CENTRAL IDAHO. FURTHER TO THE EAST OVER MOST OF WESTERN MONTANA...THE LOWER ATMOSPHERE IS RELATIVELY STABLE AND THUS STORMS SHOULD WEAKEN AS CELLS SHIFT TO THE EAST. AS THE ATMOSPHERE FURTHER MOISTENS THURSDAY...THE THREAT FOR STRONG STORMS WILL EXPAND ACROSS WESTERN MONTANA WITH A FEW ISOLATED STORMS POSSIBLY BECOMING SEVERE. THURSDAY NIGHT THROUGH SATURDAY NIGHT...AN UNUSUALLY STRONG LOW PRESSURE SYSTEM FOR THIS TIME OF YEAR IS EXPECTED TO MOVE THROUGH THE NORTHERN ROCKIES BEGINNING THURSDAY NIGHT AND WILL LINGER IN THE AREA THROUGH SATURDAY. ABUNDANT MOISTURE WILL BE PULLED INTO THE REGION AND INTERACT WITH THE UPPER LEVEL LOW TO PRODUCE WIDESPREAD WETTING RAINS ACROSS ALL OF WESTERN MONTANA AND NORTH CENTRAL IDAHO. BY THE END OF THE EVENT SATURDAY AFTERNOON...MOST VALLEY LOCATIONS CAN EXPECT UP TO AN INCH OF PRECIPITATION WITH THE HIGHER TERRAIN IN GLACIER NATIONAL PARK AND THE CLEARWATER MOUNTAINS IN IDAHO RECEIVING TWO TO FOUR INCHES OF RAIN. PRECIPITATION AMOUNTS GREATER THAN FOUR INCHES IS NOT OUT OF THE QUESTION LOCALLY OVER THE HIGHER TERRAIN...BUT DUE TO FORECAST MODEL DIFFERENCES IN PLACEMENT...THESE AREAS ARE DIFFICULT TO IDENTIFY AT THIS TIME. IN ADDITION TO THE HEAVY RAIN FALL...TEMPERATURES WILL DROP SIGNIFICANTLY COMPARED TO EARLIER THIS WEEK...RANGING ANYWHERE FROM 20 TO 30 DEGREES BELOW NORMAL FOR THIS TIME OF YEAR. THIS WILL MAKE FOR A RAW DAY FRIDAY AND SATURDAY FOR OUTDOOR ENTHUSIASTS. SUNDAY THROUGH WEDNESDAY...THE LOW PRESSURE SYSTEM IS EXPECTED TO GRADUALLY PUSH EAST OUT OF THE REGION LATE SATURDAY AND SUNDAY. A SHORTWAVE RIDGE OF HIGH PRESSURE WILL BUILD IN ITS WAKE...GRADUALLY BRINGING A DRYING AND WARMING TREND FOR EARLY NEXT WEEK. MEDIUM RANGE MODELS HAVE DISAGREED ABOUT SPEED AND STRENGTH OF THE NEXT POTENTIAL SYSTEM TO IMPACT THE NORTHERN ROCKIES MIDDLE OF NEXT WEEK...SO KEPT TEMPERATURES NEAR NORMAL AND PRECIPITATION CHANCES AROUND CLIMATOLOGY. && .AVIATION...THE ATMOSPHERE WILL BECOME INCREASINGLY MOIST AND UNSTABLE TONIGHT AND THURSDAY. AS THIS OCCURS...THE ATMOSPHERE WILL SUPPORT AN INCREASING THREAT OF THUNDERSTORMS. && .MSO WATCHES/WARNINGS/ADVISORIES... MT...NONE. ID...&& SHORT TERM...BAUCK LONG TERM....PALLISTER/NOLTE AVIATION...BAUCK
Hazardous weather outlook, Aug 5, 4:45 PM PDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 545 PM MDT WED AUG 5 2009 MTZ001>007-043-061200- KOOTENAI/CABINET REGION-WEST GLACIER REGION- FLATHEAD/MISSION VALLEYS-LOWER CLARK FORK REGION- MISSOULA/BITTERROOT VALLEYS-BITTERROOT/SAPPHIRE MOUNTAINS- BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE REGION- 545 PM MDT WED AUG 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE REGION TONIGHT. ISOLATED STORMS ACROSS FAR NORTHWEST MONTANA FROM TROY TO LIBBY TO THOMPSON FALLS AND FROM THE BITTERROOTS TO THE SAPPHIRE MOUNTAINS MAY BECOME STRONG PRODUCING STRONG GUSTY WINDS...FREQUENT LIGHTNING...HAIL...AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE THUNDERSTORM COVERAGE IS EXPECTED TO INCREASE ACROSS ALL OF WESTERN MONTANA THURSDAY. A FEW OF STORMS MAY BECOME STRONG OR POSSIBLY SEVERE. THE MAIN THREAT FROM THE STORMS WILL BE HEAVY RAIN...HAIL AND FREQUENT LIGHTNING. A STRONG UPPER LOW PRESSURE SYSTEM IS EXPECTED TO DEVELOP LATE THURSDAY THROUGH SATURDAY. AREAS OF MODERATE TO HEAVY RAIN ARE EXPECTED. BETWEEN THURSDAY EVENING AND SATURDAY AFTERNOON...MANY AREAS MAY SEE UP TO ONE INCH OF RAIN WITH SOME OF THE HIGHER TERRAIN..ESPECIALLY GLACIER NATIONAL PARK...POSSIBLY SEEING MORE THAN TWO INCHES. THERE REMAINS UNCERTAINTY REGARDING SPECIFIC AREA FOR HEAVIEST RAINFALL...SO STAY TUNED TO THE LATEST NATIONAL WEATHER SERVICE FORECASTS FOR ADDITIONAL DETAILS. ALONG WITH THE HEAVY PRECIPITATION...TEMPERATURES SHOULD BE 20 TO 40 DEGREES COOLER FRIDAY AND SATURDAY COMPARED TO EARLY THIS WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ005>008-061200- NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 445 PM PDT WED AUG 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO. .DAY ONE...TONIGHT SCATTERED STRONG THUNDERSTORMS WILL DISSIPATE BY LATE EVENING. THE MAIN THREAT FROM THE STORMS WILL BE STRONG GUSTY WINDS...FREQUENT LIGHTNING...HAIL...AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED STRONG THUNDERSTORMS ARE ONCE AGAIN EXPECTED THURSDAY. THE MAIN THREAT FROM THE STORMS WILL BE HEAVY RAIN...HAIL AND FREQUENT LIGHTNING. A STRONG UPPER LOW PRESSURE SYSTEM IS EXPECTED TO DEVELOP LATE THURSDAY THROUGH SATURDAY. AREAS OF MODERATE TO HEAVY RAIN ARE EXPECTED. BETWEEN THURSDAY EVENING AND SATURDAY AFTERNOON...MANY AREAS MAY SEE UP TO ONE INCH OF RAIN WITH SOME OF THE HIGHER TERRAIN POSSIBLY SEEING MORE THAN TWO INCHES. THERE REMAINS UNCERTAINTY REGARDING SPECIFIC AREA FOR HEAVIEST RAINFALL...SO STAY TUNED TO THE LATEST NATIONAL WEATHER SERVICE FORECASTS FOR ADDITIONAL DETAILS. ALONG WITH THE HEAVY PRECIPITATION...TEMPERATURES SHOULD BE 20 TO 30 DEGREES COOLER FRIDAY AND SATURDAY COMPARED TO EARLY THIS WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ009-010-061200- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY- 545 PM MDT WED AUG 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DISSIPATE BY LATE EVENING. ISOLATED STORMS MAY BECOME STRONG PRODUCING STRONG GUSTY WINDS...FREQUENT LIGHTNING...HAIL...AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED STRONG THUNDERSTORMS ARE ONCE AGAIN EXPECTED THURSDAY. THE MAIN THREAT FROM THE STORMS WILL BE HEAVY RAIN...HAIL AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Aug 5, 4:03 PM PDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MISSOULA MT 503 PM MDT WED AUG 5 2009 MTZ001-003-004-052345- FLATHEAD/MISSION VALLEYS-KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 503 PM MDT WED AUG 5 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SANDERS AND CENTRAL MINERAL COUNTIES UNTIL 545 PM MDT... AT 459 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SAINT REGIS...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SAINT REGIS... PARADISE...PLAINS AND KEYSTONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL PROTECTED AREA. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4763 11481 4744 11458 4715 11516 4729 11533 TIME...MOT...LOC 2302Z 230DEG 22KT 4729 11513 ZUMPFE
Special weather statement, Aug 5, 6:56 PM PDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
756 PM MDT WED AUG 5 2009
MTZ001>003-060300-
FLATHEAD/MISSION VALLEYS-KOOTENAI/CABINET REGION-WEST GLACIER REGION-
756 PM MDT WED AUG 5 2009
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND NORTHERN
FLATHEAD COUNTIES UNTIL 900 PM MDT...
AT 754 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST
OF LIBBY TO 6 MILES EAST OF WEST GLACIER...AND MOVING NORTHEAST AT 25
MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...APGAR...OLNEY...
RADNOR...LAKE MCDONALD...STRYKER...LOGAN PASS...TREGO...FORTINE AND
POLEBRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
&&
LAT...LON 4881 11376 4876 11376 4871 11369 4861 11373
4859 11365 4842 11377 4842 11546 4884 11516
4884 11398 4882 11397 4884 11392 4883 11379
TIME...MOT...LOC 0156Z 206DEG 20KT 4850 11527 4850 11385
ZUMPFELocal storm report, Aug 5, 8:58 PM PDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
958 PM MDT WED AUG 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 2 SE EUREKA 48.86N 115.02W
08/05/2009 E1.75 INCH LINCOLN MT PUBLIC
APPRECIATIVE DAMAGE TO TWO VEHICLES AND BROKE SMALL TREE
LIMBS OFF NEARBY TREES.
&&
LAKESpecial weather statement, Aug 5, 9:24 PM PDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
1024 PM MDT WED AUG 5 2009
IDZ005>007-060515-
NORTHERN CLEARWATER MOUNTAINS-OROFINO/GRANGEVILLE REGION-SOUTHERN
CLEARWATER MOUNTAINS-
924 PM PDT WED AUG 5 2009
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLEARWATER AND NORTHERN
IDAHO COUNTIES UNTIL 1015 PM PDT...
AT 921 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES WEST OF KOOSKIA...OR 11 MILES SOUTHWEST
OF KAMIAH...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KOOSKIA...EAST
KAMIAH...WEIPPE...PIERCE...WINONA...STITES...PARDEE...WOODLAND...
GLENWOOD...SYRINGA...MUSSELSHELL AND JAYPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
&&
LAT...LON 4619 11633 4616 11619 4621 11614 4622 11603
4628 11613 4635 11618 4657 11579 4622 11536
4597 11618 4619 11646
TIME...MOT...LOC 0424Z 232DEG 30KT 4611 11613
ZUMPFEThe office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 9:24 PM PDT | Special Weather Statement | MSO | Lewis | 51 min |
| Aug 6, 9:29 AM PDT | Flash Flood Watch | MSO | Lemhi | 10 hr |
| Aug 6, 10:35 AM PDT | Severe Thunderstorm Warning | MSO | Lemhi | 40 min |
| Aug 6, 11:15 AM PDT | Severe Thunderstorm Warning | MSO | Lemhi | 45 min |
| Aug 6, 12:59 PM PDT | Severe Thunderstorm Warning | MSO | Lemhi | 61 min |
| Aug 6, 2:40 PM PDT | Flood Watch | MSO | Idaho | 21 hr |
Nearby
Severe Thunderstorm Warnings in Idaho, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.